| Model Number |
DRT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); Discomfort (2330)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information:.Section d-9: device available for evaluation: yes section d-9: device date returned to manufacturer: 30-oct-2025 section h-3: device evaluated by manufacturer: yes device evaluation: the complaint lens was received inside a specimen cup with an unknown liquid inside.During a visual inspection, the device was inspected under magnification.The lens was received coated in an unknown liquid.The lens was cleaned revealing no issues that could cause or contribute to the complaint issue.No further evaluation was performed.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The drt300 model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).Post-operatively, the patient reported being unhappy and halos they could not tolerate.An iol explant was scheduled a week after the od explant however, there has been no confirmation that the os iol explant occurred.The iol was returned for product investigation thus indicating the iol was explanted.Information regarding the replacement iol is unknown.No further information is available.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the "p" before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.